Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A maximum principle for semilinear parabolic systems


Author: Robert H. Martin
Journal: Proc. Amer. Math. Soc. 74 (1979), 66-70
MSC: Primary 35K50
DOI: https://doi.org/10.1090/S0002-9939-1979-0521875-0
MathSciNet review: 521875
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We develop a criterion insuring that every component of the solution to a system of semilinear parabolic equations is strictly positive for positive time. This criterion involves the strict (component-wise) positiveness of solutions to a related ordinary differentiable system.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35K50

Retrieve articles in all journals with MSC: 35K50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0521875-0
Keywords: Nonlinear parabolic systems, maximum principle, strict positiveness of solutions
Article copyright: © Copyright 1979 American Mathematical Society